MathSciNet Relay Station
MathSciNet bibliographic data
MR1254158 (94m:05161) 05C75
Plummer, Michael D. Well-covered graphs: a survey. Quaestiones Math. 16 (1993), no. 3, 253–287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement